Index formulas for pseudodifferential operators with discontinuous symbols
Journées équations aux dérivées partielles (1994), article no. 16, 10 p.
@article{JEDP_1994____A16_0,
     author = {Rozenblum, Grigori V.},
     title = {Index formulas for pseudodifferential operators with discontinuous symbols},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1994},
     zbl = {0878.35126},
     mrnumber = {95i:58169},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1994____A16_0}
}
Rozenblum, Grigori V. Index formulas for pseudodifferential operators with discontinuous symbols. Journées équations aux dérivées partielles (1994), article  no. 16, 10 p. http://www.numdam.org/item/JEDP_1994____A16_0/

1. L. Boutet De Monvel, Boundary problems for pseudodifferential operators, Acta Math. 126 (1971), 11-51. | MR 53 #11674 | Zbl 0206.39401

2. B.A. Plamenevsky, G.V. Rozenblum, Pseudodifferential operators with discontinuous symbols : K-theory and the index formula, Functional Anal. and its Applications (Funktsionalnyi Analiz i Ego Prilozheniya), 26 (1992), 266-275. | MR 94a:58192 | Zbl 0879.58073

3. G.V. Rozenblum, On the index of pseudodifferential operators with symbols having discontinuities along a submanifold. To appear in Matematichesky Sbornik (Moscow).

4. B.A. Plamenevsky, V.A. Senichkin, On the spectrum of C* -algebras generated by pseudodifferential operators with discontinuous symbols, Math. USSR Izv. 23 (1984), 525-544. | Zbl 0604.47031

5. B.A. Plamenevsky, G.V. Rozenblum, On a class of pseudodifferential operators with operator-valued symbols. Preprint University Linköping LiTH-MATH-R-92-17 (1992).

6. P. Baum, R. Douglas K-homology and index theory, Proc. Symp. Pure Math. AMS 38, part 1 (1982), 117-173. | MR 84d:58075 | Zbl 0532.55004

7. B.V. Fedosov, Analytic formulas for the index of elliptic operators, Trans. Moscow Math. Soc., 30 (1974), 159-241. | MR 54 #8743 | Zbl 0349.58006

8. B.A. Plamenevsky, G.V. Rozenblum, On the index of pseudodifferential operators with isolated singularities in the symbols, Leningrad Math. J., 2 (1991), 1085-1108. | MR 92h:58188 | Zbl 0746.35061

Dept. Math., Aalborg University, Fredrik Bajers Vej, 7E, Aalborg, 9220, Denmark, e-mail greg@iesd.auc.dk